| Model Number |
8888145044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during routine betadine disinfection, a crack was observed at the venous luer adapter.There was nothing unusual observed on the device prior to use.There were no other products utilized with the device.There was no excessive force used on the device.There was a leak.There was no instrument used to loosen or tighten the device.The tego was not utilized.The insertion site was treated prior to product placement.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.As a remedial action, the catheter was repaired.The procedure was completed after the remedial action.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.